Homology Fibrations and the
Inventiones mathematicae, Tome 31 (1976), pp. 279-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1976__31_142364,
author = {D. McDuff and G. Segal},
title = {Homology {Fibrations} and the },
journal = {Inventiones mathematicae},
pages = {279--284},
year = {1976},
volume = {31},
zbl = {0306.55020},
url = {http://geodesic.mathdoc.fr/item/IM_1976__31_142364/}
}
D. McDuff; G. Segal. Homology Fibrations and the. Inventiones mathematicae, Tome 31 (1976), pp. 279-284. http://geodesic.mathdoc.fr/item/IM_1976__31_142364/